フォロー
Vladimir Novikov
Vladimir Novikov
確認したメール アドレス: lboro.ac.uk
タイトル
引用先
引用先
Generalizations of the Camassa–Holm equation
V Novikov
Journal of Physics A: Mathematical and Theoretical 42 (34), 342002, 2009
5452009
Perturbative symmetry approach
AV Mikhailov, VS Novikov
Journal of Physics A: Mathematical and General 35 (22), 4775, 2002
2142002
On classification of integrable nonevolutionary equations
AV Mikhailov, VS Novikov, JP Wang
Studies in Applied Mathematics 118 (4), 419-457, 2007
682007
Generalizations of the short pulse equation
ANW Hone, V Novikov, JP Wang
Letters in mathematical physics 108, 927-947, 2018
472018
Symbolic representation and classification of integrable systems
AV Mikhailov, VS Novikov, JP Wang
Algebraic Theory of Differential Equations, 156-216, 2009
342009
Integrable equations in 2+ 1 dimensions: deformations of dispersionless limits
EV Ferapontov, A Moro, VS Novikov
Journal of Physics A: Mathematical and Theoretical 42 (34), 345205, 2009
302009
On the classification of discrete Hirota-type equations in 3D
EV Ferapontov, VS Novikov, I Roustemoglou
International Mathematics Research Notices 2015 (13), 4933-4974, 2015
272015
On a class of 2D integrable lattice equations
EV Ferapontov, IT Habibullin, MN Kuznetsova, VS Novikov
Journal of Mathematical Physics 61 (7), 2020
262020
An integrable hierarchy with a perturbed Hénon–Heiles system
ANW Hone, V Novikov, C Verhoeven
Inverse Problems 22 (6), 2001, 2006
242006
Classification of integrable Benjamin–Ono-type equations
AV Mikhailov, VS Novikov
Moscow Mathematical Journal 3 (4), 1293-1305, 2003
212003
Symmetry structure of integrable nonevolutionary equations
VS Novikov, J Ping Wang
Studies in Applied Mathematics 119 (4), 393-428, 2007
182007
On classification of integrable Davey–Stewartson type equations
B Huard, V Novikov
Journal of Physics A: Mathematical and Theoretical 46 (27), 275202, 2013
172013
Integrability of dispersionless Hirota-type equations and the symplectic Monge–Ampere property
EV Ferapontov, B Kruglikov, V Novikov
International Mathematics Research Notices 2021 (18), 14220-14251, 2021
162021
On integrability in Grassmann geometries: integrable systems associated with fourfolds in
B Doubrov, EV Ferapontov, B Kruglikov, VS Novikov
Proceedings of the London Mathematical Society 116 (5), 1269-1300, 2018
162018
Integrable Systems in Four Dimensions Associated with Six-Folds in Gr (4, 6)
B Doubrov, EV Ferapontov, B Kruglikov, VS Novikov
International Mathematics Research Notices, 2018
152018
On a class of integrable systems of Monge-Ampere type
B Doubrov, EV Ferapontov, B Kruglikov, VS Novikov
Journal of Mathematical Physics 58 (6), 2017
142017
Two-component generalizations of the Camassa–Holm equation
ANW Hone, V Novikov, JP Wang
Nonlinearity 30 (2), 622, 2017
142017
Partially integrable nonlinear equations with one higher symmetry
AV Mikhailov, VS Novikov, JP Wang
Journal of Physics A: Mathematical and General 38 (20), L337, 2005
132005
Towards the classification of integrable differential–difference equations in 2+ 1 dimensions
EV Ferapontov, VS Novikov, I Roustemoglou
Journal of Physics A: Mathematical and Theoretical 46 (24), 245207, 2013
122013
On a functional equation related to the intermediate long wave equation
ANW Hone, VS Novikov
Journal of Physics A: Mathematical and General 37 (32), L399, 2004
122004
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20